Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Unprotected intercourse, unsure if pre-cum was present on penis, abdominal pain, bloating. Pregnancy symptoms?

hello doctor i want to ask some questions of my irregular periods.im 22 female my periods is very irregular but 1st november 2012 i was with my fiance and had sex without full penetration but i m not sure that time pre-cum was on his penis or not and there is no safety precotions....well my periods are two months late my last period was 30 september 2012...now i have lot of lower abdominal cramping like periods are comming and bloating ...and i didnt pregnancy test yet because um so scared about this plxx doctor must reply
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Pregnancy may occur even with out full penetration . In your case chances of pregnancy are less( irregular menstruation, incomplete penetration ) .But I will suggest you to confirm it by pregnancy test .
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor